On summability in convergence groups

Czesław Kliś

Czechoslovak Mathematical Journal (1979)

  • Volume: 29, Issue: 1, page 113-115
  • ISSN: 0011-4642

How to cite


Kliś, Czesław. "On summability in convergence groups." Czechoslovak Mathematical Journal 29.1 (1979): 113-115. <http://eudml.org/doc/13109>.

author = {Kliś, Czesław},
journal = {Czechoslovak Mathematical Journal},
keywords = {summability; convergence groups; subsequence summable},
language = {eng},
number = {1},
pages = {113-115},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On summability in convergence groups},
url = {http://eudml.org/doc/13109},
volume = {29},
year = {1979},

AU - Kliś, Czesław
TI - On summability in convergence groups
JO - Czechoslovak Mathematical Journal
PY - 1979
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 29
IS - 1
SP - 113
EP - 115
LA - eng
KW - summability; convergence groups; subsequence summable
UR - http://eudml.org/doc/13109
ER -


  1. General Topology and Its Relations to Modern Analysis and Algebra, Proceedings of the Kanpur Topological Conference, 1968. Academia, Publishing House of the Czechoslovak Academy of Sciences. Prague 1971. (1968) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.